# SDR DALA1239410679

- Difficulty date: May 20, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 408 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 408 HAS A DENT JUST BELOW S16L.  DENT FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01.
